Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 6, NWS Brownsville, TX

March 28, 2025Cameron County, Texas

NWS Brownsville, TX issued this tornado warning at Mar 28, 2025, 2:06 AM CDT for Cameron County, Texas. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2025, 2:06 AM CDT (07:06 UTC)
Expired
Mar 28, 2025, 2:21 AM CDT
In force
15 min
Issued by
NWS Brownsville, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Cameron County, TX

The radar

The Brownsville radar (KBRO), 29 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 00:00Z, 7.1 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 00:00Z on 2025-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 00:00Z on 2025-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1408 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
670 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
2.8
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted.

619 
WFUS54 KBRO 280706
TORBRO
TXC061-280730-
/O.NEW.KBRO.TO.W.0006.250328T0706Z-250328T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Brownsville TX
206 AM CDT Fri Mar 28 2025

The National Weather Service in Brownsville has issued a

* Tornado Warning for...
  East central Cameron County in Deep South Texas...

* Until 230 AM CDT.

* At 205 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Port Isabel City Hall, or near South Padre Island,
  moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Port Isabel Fire And Police Department, South Padre Island Birding 
  Center, Port Isabel City Hall, South Padre Island, South Padre 
  Island Convention Center, South Padre Island Police Department, 
  Port Isabel Lighthouse, Washington Park, U.s. Coast Guard Station, 
  and Garria Elementary School around 210 AM CDT.

Other locations impacted by this tornadic thunderstorm include Port
Isabel--Laguna Heights and Port Isabel Library.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 2605 9729 2616 9727 2613 9704 2601 9706
TIME...MOT...LOC 0705Z 286DEG 31KT 2610 9722 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

60-BE
2 follow-up statements
702 
WWUS54 KBRO 280711
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
211 AM CDT Fri Mar 28 2025

TXC061-280730-
/O.CON.KBRO.TO.W.0006.000000T0000Z-250328T0730Z/
Cameron TX-
211 AM CDT Fri Mar 28 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR EAST
CENTRAL CAMERON COUNTY...

At 211 AM CDT, a severe thunderstorm capable of producing a tornado
was located over U.s. Coast Guard Station, or near South Padre
Island, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  U.s. Coast Guard Station around 215 AM CDT.

Other locations impacted by this tornadic thunderstorm include Port
Isabel--Laguna Heights and Port Isabel Library.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 2614 9713 2602 9713 2605 9726 2615 9723
TIME...MOT...LOC 0711Z 292DEG 31KT 2606 9718 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

60-BE
839 
WWUS54 KBRO 280721
SVSBRO

Severe Weather Statement
National Weather Service Brownsville TX
221 AM CDT Fri Mar 28 2025

TXC061-280728-
/O.CAN.KBRO.TO.W.0006.000000T0000Z-250328T0730Z/
Cameron TX-
221 AM CDT Fri Mar 28 2025

...THE TORNADO WARNING FOR EAST CENTRAL CAMERON COUNTY IS
CANCELLED...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

&&

LAT...LON 2614 9713 2602 9713 2605 9726 2615 9723
TIME...MOT...LOC 0716Z 286DEG 31KT 2604 9711 

$$

60-BE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this tornado warning went out at Mar 28, 12:26 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, Mar 28, 12:26 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1226 AM CDT Fri Mar 28 2025

...New AVIATION...

.SHORT TERM...
(Tonight through Friday night)
Issued at 312 PM CDT Thu Mar 27 2025

*Key messages:

-Strong to severe thunderstorms continue to move through Deep
 South Texas and the RGV throughout the evening and overnight
 hours, bringing strong winds up to 60-70 mph, small hail,
 frequent lightning and possible brief tornados.

-Additional flooding is likely throughout tonight.

-SPC indicates a Marginal (Level 1/4) risk of severe
 thunderstorms for all of the region tonight and most of the ares
 tomorrow morning.

-WPC highlights a Moderate/40% (level 3/4) chance of flooding for
 tonight, which drops to a Marginal/at least 5% (level 1/4)
 tomorrow morning.

-Rain and storms come to an end later tomorrow morning.

A very active weather situation continues for Deep South Texas as
the region continues to lie just downstream of a mid-to-upper level
shortwave trough axis, centered over central Mexico. As forecasted,
scattered to numerous strong to severe thunderstorms have continued
into today and up to the time of this writing. At present, two lines
of severe thunderstorms are moving through Kenedy, Hidalgo and
Starr County, with radar indicating winds up to 60 mph as well as
brief rotations, which could lead to isolated and brief tornados
and funnel clouds. The HRRR and RAP are in fair agreement that
these storms will continue to progress east and southward through
the rest of the Middle and Lower RGV and beaches throughout the
remainder of this evening, bringing strong and gusty winds of up
to 60-70 mph, very heavy rain, frequent lightning, small hail and
further possible brief storm circulations and/or brief tornadoes.
Additional development of storms and heavy rain is likely
overnight behind this first round of storms.

The Storm Prediction Center (SPC) carries a Marginal (level 1/5)
risk of severe thunderstorms for all of the County Warning Area
(CWA) overnight and into tomorrow morning, with the threat reducing
to a chance of non-severe thunderstorms for Zapata County by sunrise
tomorrow morning. Meanwhile, the Weather Prediction Center (WPC)
highlights a Moderate/40% (level 3/4) risk of rainfall exceeding
flash flood guidance for all of Deep South Texas with the exception
of Zapata County and far northwestern and far westward portions of
Jim Hogg and Starr counties, respectively. At this time, most of the
RGV only needs 1-2 inches of before reaching 100% ground saturation,
while the Northern Ranchlands varies considerably. Many locations of
the areas mentioned above already are at saturation. So, how much
more rain is expected? WPC indicates an additional 1-5 inches of
rain remains possible across most of the CWA before all is said and
done, with the bulk of the rain for the Northern Ranchlands and
Upper RGV falling through this evening and early night hours while
the Middle and Lower RGV and SPI receives the rain between the
early and late night hours tonight. Already, dual pol radar total
storm estimates indicate that most of the CWA has already received
at least 2-3 inches with swaths of Cameron, Starr and southern
portions of Jim Hogg and Brooks counties ranging between 7-9
inches, or more. The bright light at the end of the tunnel is that
dry conditions return by tomorrow evening.

Overnight temperatures will fall into the 60s tonight and tomorrow
night, with lows nearing 70 across portions of the RGV and the
beaches tomorrow night. Tomorrow, the trough continues to move over
and out of the CWA with breaks in the clouds possible by tomorrow
afternoon with high temperatures reaching into the low 80s across
the Northern Ranchlands and the Upper RGV as well as mid to upper
80s across the Middle and Lower RGV. Highs in the mid to upper 70s
are anticipated at the beaches.

&&

.LONG TERM...
(Saturday through next Thursday)
Issued at 312 PM CDT Thu Mar 27 2025

Loaded the NBM without significant adjustment. Drier, warmer weather
will prevail through the long term. The 500mb trough axis will swing
east of the region by Friday evening as a near zonal flow aloft
develops over the region.

There is a low chance (20 percent) of showers and thunderstorms
across the Gulf waters. Otherwise, rain-free conditions are expected
through the period. A weak cold front may approach the region Monday
into Tuesday before stalling. Overnight low temperatures start this
weekend in the 60s warming into the lower 70s by midweek. Very warm
to hot weather is forecast into late next week as strong ridging
builds over Mexico extending into south Texas. High temps will range
from the mid to upper 80s to lower 90s across much of the area on
Saturday, except for the 70s at the beaches. Daytime high temps are
expected to reach the low to mid 90s, except near the coast, across
much of the region Sunday through late week. Wednesday appears to be
the warmest day of the week, with high temps well into the 90s with
a few locations approaching the triple digits across the Rio Grande
Plains. Some heat index values next week may reach 100 degrees,
especially during the afternoon on Tuesday and Wednesday.|

&&

.AVIATION...
(06Z TAFS)
Issued at 1221 AM CDT Fri Mar 28 2025

Widespread convection continues over all of Deep South Texas with
showers and thunderstorms likely to impact all three regional
airports through Friday morning. Expect general MVFR ceilings with
occasional short-lived VFR in between convective bands. IFR to
LIFR is anticpated during thunderstorms. Conditions to improved
west to east Friday afternoon as the disturbance that is causing
the active weather moves east of Texas. General light to moderate
east to southeast winds with occasional gusts of 20 knots is
expected outside of thunderstorms.

&&

.MARINE...
Issued at 312 PM CDT Thu Mar 27 2025

Saturday through Tuesday night...We expect generally moderate
southeast winds through the period. Wave heights on the Gulf will
be slightly elevated over the weekend, with possible low end small
craft advisory conditions. Wave heights will decrease to moderate
as the new week begins.

Tonight through tomorrow night...Throughout the day up till now,
most of the stations across the Laguna Madre and buoy 42020 have
been reporting winds between 20 and 30 knots with higher gusts.
Several reliable short term models have suggested, mainly fresh to
strong southeasterly winds are expected to continue overnight and
into tomorrow morning. Due to the strong to severe thunderstorms
expected to arrive to the coastal waters throughout the evening and
overnight hours, in addition to a tightened pressure gradient, we
expect rounds of strong and gusty winds with heavy rainfall,
frequent lightning as well as possible small hail and potential
water spouts. Due to the wind and elevated seas, have issued a Small
Craft Advisory for all coastal waters till 1 PM Friday as
southeasterly winds of 15-25 knots with gusts to 35 knots (or
higher) and seas of 6-9 feet continue. Improvement is expected by
Friday afternoon with south-southeasterly winds becoming gentle to
moderate.

&&

.PRELIMINARY POINT TEMPS/POPS...
BROWNSVILLE             69  86  71  88 /   0   0   0   0
HARLINGEN               66  86  68  92 /   0   0   0   0
MCALLEN                 69  91  72  95 /   0   0   0   0
RIO GRANDE CITY         67  91  69  94 /   0   0   0   0
SOUTH PADRE ISLAND      69  79  70  80 /  10   0   0   0
BAYVIEW/PORT ISABEL     67  83  69  87 /  10   0   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch until 7 AM CDT this morning for TXZ248>255-351-
     353>355-451-454-455.

     High Rip Current Risk through this evening for TXZ451-454-455.

GM...Small Craft Advisory until 1 PM CDT this afternoon for GMZ130-
     132-135-150-155-170-175.

&&

SHORT TERM...65-Irish
LONG TERM....54-BHM
AVIATION...59-GB

In the hours before

Special weather statement, Mar 27, 8:49 PM CDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Brownsville TX
849 PM CDT Thu Mar 27 2025

TXZ254-255-354-355-280230-
Inland Willacy TX-Coastal Cameron TX-Coastal Willacy TX-
Inland Cameron TX-
849 PM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CAMERON AND SOUTH CENTRAL
WILLACY COUNTIES THROUGH 930 PM CDT...

At 849 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Santa Monica to San Benito Fire Department
Station One to Los Indios. Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Harlingen Arts And Heritage Museum, El Camino Angosto, Palmer Laasko
Elementary, Harlingen Public Library, Harlingen City Reservoir,
Thomas Jefferson Elementary, San Benito, Mckelvey Park, Hunter Park,
and Lago.

This includes the following highways...
 Interstate Highway 69 E between mile markers 11 and 30.
 US Highway 281 between mile markers 820 and 828.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2602 9767 2603 9766 2603 9769 2602 9769
      2604 9771 2602 9771 2603 9772 2603 9773
      2602 9774 2603 9776 2604 9777 2604 9776
      2610 9774 2640 9771 2643 9742 2605 9738
      2602 9764 2603 9765 2602 9765
TIME...MOT...LOC 0149Z 254DEG 22KT 2634 9766 2612 9764 2602 9775

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

60-BE
Local storm report, Mar 27, 9:40 PM CDT, 4 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Brownsville TX
940 PM CDT Thu Mar 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Flash Flood      Mcallen                 26.22N 98.24W
03/27/2025                   Hidalgo            TX   Emergency Mngr

            More than two dozen roads closed city-wide
            and up to forty homes with unknown water
            depth inside. Time was the report time from
            a press release and flooding likely began
            closer to 4 PM.

0800 PM     Flash Flood      Mercedes                26.15N 97.92W
03/27/2025                   Hidalgo            TX   Emergency Mngr

            Water rescues were underway in the City of
            Mercedes, according to the EMC of the County
            and City. Water depth unknown. Report time
            is for the rescues but not the start of the
            flooding.

0800 PM     Flash Flood      3 W Harlingen           26.20N 97.73W
03/27/2025                   Cameron            TX   Emergency Mngr

            Unknown number of homes with some water
            incursion in west Harlingen and frontage
            road closed due to high water at Stuart
            Place. Valley international airport recorded
            more than 5 inches in about 90 minutes.

0800 PM     Flash Flood      La Feria                26.16N 97.82W
03/27/2025                   Cameron            TX   Emergency Mngr

            Swift water rescues underway in the city.
            Water depth unknown but rainfall rates of
            2.5 inches per hour for two hours had likely
            occurred.

0845 PM     Flash Flood      Sebastian               26.34N 97.80W
03/27/2025                   Willacy            TX   Emergency Mngr

            EM of Hidalgo County relayed report of water
            rescues in Sebastian (Willacy County).

&&
Special weather statement, Mar 27, 11:10 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1110 PM CDT Thu Mar 27 2025

TXZ249-250-280500-
Brooks TX-Jim Hogg TX-
1110 PM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN JIM HOGG AND WESTERN
BROOKS COUNTIES THROUGH MIDNIGHT CDT...

At 1109 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Hebbronville High School
to 9 miles north of Agua Nueva to near Viboras. Movement was east at
35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
San Rafael Ranch Airport, Puesta Del Sol Airport, and Agua Nueva.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2732 9852 2727 9852 2726 9820 2702 9830
      2679 9841 2679 9890 2732 9861
TIME...MOT...LOC 0409Z 271DEG 30KT 2726 9854 2703 9866 2676 9878

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

60-BE
Special weather statement, Mar 27, 11:48 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1148 PM CDT Thu Mar 27 2025

TXZ249>251-280530-
Brooks TX-Jim Hogg TX-Inland Kenedy TX-
1148 PM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN KENEDY...
SOUTHEASTERN JIM HOGG AND BROOKS COUNTIES THROUGH 1230 AM CDT...

At 1146 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of La Colonia Park to 12 miles
northwest of Encino to near San Rafael Ranch Airport. Movement was
east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
La Colonia Park, Cantu Addition, Airport Road Addition, Encino,
Rachal, Flowella, Falfurrias Junior High School, Pleasant Park,
Brooks County Airport, and El Coyote Ranch Airport.

This includes US Highway 281 between mile markers 710 and 742.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2726 9799 2721 9798 2724 9792 2724 9787
      2678 9799 2678 9856 2726 9827
TIME...MOT...LOC 0446Z 269DEG 32KT 2725 9824 2706 9829 2683 9842

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

60-BE
Special weather statement, Mar 27, 11:57 PM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1157 PM CDT Thu Mar 27 2025

TXZ252-253-353-280545-
Southern Hidalgo TX-Northern Hidalgo TX-Starr TX-
1157 PM CDT Thu Mar 27 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL HIDALGO AND EASTERN STARR
COUNTIES THROUGH 1245 AM CDT...

At 1157 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near San Rafael Ranch Airport to 6 miles
southwest of Mccook to 9 miles south of Los Ebanos. Movement was east
at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Boeye Reservoir, Lake Texano, Mcallen High School, Narciso G. Cavazos
Elementary School, Doffing, La Victoria, Las Palmas Community Center,
Enrique Camarena Elementary School, Retama Park, and La Gloria.

This includes the following highways...
 US Highway 83 between mile markers 832 and 850.
 US Highway 281 between mile markers 744 and 762.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2610 9829 2612 9827 2612 9830 2610 9830
      2617 9834 2616 9839 2620 9844 2623 9845
      2622 9848 2620 9848 2625 9856 2622 9856
      2626 9859 2626 9862 2624 9866 2624 9868
      2678 9856 2678 9805 2607 9825
TIME...MOT...LOC 0457Z 267DEG 30KT 2678 9842 2642 9847 2610 9858

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

60-BE
Special weather statement, Mar 28, 12:47 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1247 AM CDT Fri Mar 28 2025

TXZ251-351-451-280630-
Coastal Kenedy TX-Kenedy Island TX-Inland Kenedy TX-
1247 AM CDT Fri Mar 28 2025

...STRONG THUNDERSTORMS WILL IMPACT KENEDY COUNTY THROUGH 130 AM
CDT...

At 1246 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ricardo to Raymondville. Movement was east
at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kenedy County Wind Farms, Norias, Armstrong, U S 77 Border Patrol
Station, Sarita, Kenedy County Sheriffs Office, and Armstrong Ranch
Airport.

This includes US Highway 77 between mile markers 710 and 744.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2726 9773 2728 9765 2724 9763 2723 9755
      2726 9742 2725 9742 2725 9737 2727 9738
      2727 9736 2724 9736 2724 9729 2679 9729
      2677 9798 2724 9790 2725 9782 2727 9782
      2728 9779 2728 9776
TIME...MOT...LOC 0546Z 269DEG 61KT 2738 9776 2648 9776

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 7:07 PM CDTSpecial Weather StatementBROHidalgo38 min
Mar 27, 7:14 PM CDTSpecial Marine WarningBRO61 min
Mar 27, 7:20 PM CDTFlash Flood Warning Considerable damage threatBROCameron2 hr
Mar 27, 7:32 PM CDTSpecial Weather StatementBROCameron43 min
Mar 27, 7:33 PM CDTFlash Flood WarningBROWillacy5 hr
Mar 27, 7:40 PM CDTSpecial Marine WarningBRO35 min
Mar 27, 7:50 PM CDTSpecial Marine WarningBRO25 min
Mar 27, 8:08 PM CDTSpecial Marine WarningBRO37 min
Mar 27, 8:15 PM CDTSpecial Marine WarningBRO30 min
Mar 27, 8:40 PM CDTSpecial Marine WarningBRO35 min
Mar 27, 8:49 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron6 hr
Mar 27, 8:49 PM CDTSpecial Weather StatementBROCameron41 min
Mar 27, 8:57 PM CDTSevere Thunderstorm WarningBROCameron, Willacy48 min
Mar 27, 9:08 PM CDTSpecial Marine WarningBRO52 min
Mar 27, 9:28 PM CDTFlash Flood WarningBROHidalgo6 hr
Mar 27, 9:32 PM CDTFlash Flood Warning Considerable damage threatBROCameron3 hr
Mar 27, 9:38 PM CDTSevere Thunderstorm WarningBROCameron52 min
Mar 27, 9:40 PM CDTSpecial Marine WarningBRO50 min
Mar 27, 9:42 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROCameron5 hr
Mar 27, 9:48 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatBROHidalgo4 hr
Mar 27, 9:55 PM CDTSpecial Marine WarningBRO50 min
Mar 27, 10:01 PM CDTFlash Flood WarningBROBrooks, Hidalgo, Kenedy4 hr
Mar 27, 10:07 PM CDTSpecial Marine WarningBRO53 min
Mar 27, 10:24 PM CDTSpecial Marine WarningBRO33 min
Mar 27, 10:25 PM CDTSevere Thunderstorm WarningBROCameron12 min
Mar 27, 10:37 PM CDTSpecial Marine WarningBRO53 min
Mar 27, 10:42 PM CDTSevere Thunderstorm WarningBROJim Hogg29 min
Mar 27, 10:55 PM CDTSpecial Marine WarningBRO50 min
Mar 27, 11:10 PM CDTSpecial Weather StatementBROJim Hogg50 min
Mar 27, 11:39 PM CDTSpecial Marine WarningBRO29 min
Mar 27, 11:48 PM CDTSpecial Weather StatementBROBrooks42 min
Mar 27, 11:57 PM CDTSpecial Weather StatementBROHidalgo48 min
Mar 28, 12:20 AM CDTSevere Thunderstorm WarningBROHidalgo40 min
Mar 28, 12:29 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Willacy9 hr
Mar 28, 12:32 AM CDTFlash Flood WarningBROBrooks, Hidalgo, Starr58 min
Mar 28, 12:33 AM CDTSevere Thunderstorm WarningBROCameron, Hidalgo, Willacy42 min
Mar 28, 12:39 AM CDTSevere Thunderstorm Warning Considerable damage threatBROCameron, Hidalgo, Kenedy, Willacy38 min
Mar 28, 12:47 AM CDTSpecial Weather StatementBROKenedy43 min
Mar 28, 12:52 AM CDTSpecial Marine WarningBRO23 min
Mar 28, 1:02 AM CDTSevere Thunderstorm WarningBROCameron, Kenedy, Willacy58 min
Mar 28, 1:17 AM CDTSpecial Marine WarningBRO43 min
Mar 28, 1:27 AM CDTSpecial Marine WarningBRO63 min
Mar 28, 1:52 AM CDTSpecial Marine WarningBRO53 min
Mar 28, 1:54 AM CDTSevere Thunderstorm WarningBROCameron36 min
Mar 28, 2:10 AM CDTSpecial Marine WarningBRO35 min
Mar 28, 2:36 AM CDTSpecial Marine WarningBRO54 min
Mar 28, 2:59 AM CDTFlash Flood Warning Considerable damage threatBROCameron, Hidalgo7 hr
Mar 28, 3:07 AM CDTSpecial Marine WarningBRO53 min
Mar 28, 3:13 AM CDTSpecial Weather StatementBROHidalgo47 min
Mar 28, 4:21 AM CDTSpecial Marine WarningBRO24 min
Mar 28, 4:38 AM CDTSpecial Marine WarningBRO52 min
Mar 28, 5:21 AM CDTSpecial Weather StatementBROCameron24 min
Mar 28, 6:25 AM CDTSpecial Marine WarningBRO50 min
Mar 28, 9:24 AM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy8 hr
Mar 28, 4:05 PM CDTRiver Flood AdvisoryBROCameron46 hr
Mar 28, 4:05 PM CDTRiver Flood AdvisoryBROCameron46 hr
Mar 28, 4:48 PM CDTSpecial Weather StatementBROCameron42 min
Mar 28, 6:27 PM CDTAreal Flood WarningBROCameron, Hidalgo, Willacy43 hr
Mar 28, 6:33 PM CDTSpecial Weather StatementBROKenedy42 min
Mar 28, 6:41 PM CDTSevere Thunderstorm Warning Considerable damage threatBROKenedy49 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.